# SDR DHL2001806532

- Difficulty date: March 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO COMPT SIDE WALL SUPPORT ANGLE CRACKED 1 INCH AT STA 160  L-31RT.  REMOVED FASTENERS IAW SRM 51-1-20D PAGE 21.  FABRICATED DOUBLER ANGLE IAW SRM 53-7-0 FIG 1B.  TREATED, AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
